# SDR AWXA200400103

- Difficulty date: January 7, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65317875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF UPPER LEG ON UPPER FRAME AT L-1 DOOR WAY BS 315-340, LBL 59, WL 209.  MAINTENANCE REMOVED CORRODED UPPER FRAME AT L-1 DOOR WAY FROM BS 315 TO BS 350, LBL 59, WL 209; FABRICATED A NEW REPLACEMENT CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12 PG 1 & 45.
